Alert archive / Colorado / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 53, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 7, 2012, 9:00 PM MDT for Larimer County, Weld County, Colorado. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2012, 9:00 PM MDT (03:00 UTC)
- Expired
- Jun 7, 2012, 9:45 PM MDT
- In force
- 45 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Larimer County, CO, Weld County, CO
The radar
The Cheyenne radar (KCYS), 29 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 9:22 PM MDT | HAIL 1 | 5 Nw Carr, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 11:46 AM MDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 3.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1009 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 2384 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
074 WUUS55 KBOU 080300 SVRBOU COC069-123-080345- /O.NEW.KBOU.SV.W.0053.120608T0300Z-120608T0345Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 900 PM MDT THU JUN 7 2012 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO NORTHWESTERN WELD COUNTY IN NORTHEAST COLORADO * UNTIL 945 PM MDT * AT 900 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED NEAR NATURAL FORT...OR 29 MILES NORTH OF FORT COLLINS... MOVING SOUTH AT 10 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATURAL FORT...ROCKPORT AND CARR. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING FOR NORTHEAST COLORADO. && LAT...LON 4098 10471 4075 10465 4076 10509 4098 10511 TIME...MOT...LOC 0300Z 239DEG 14KT 4098 10493 WIND...HAIL 60MPH 1.50IN $$
2 follow-up statements
178 WWUS55 KBOU 080310 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 910 PM MDT THU JUN 7 2012 COC069-123-080345- /O.CON.KBOU.SV.W.0053.000000T0000Z-120608T0345Z/ LARIMER CO-WELD CO- 910 PM MDT THU JUN 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM MDT FOR NORTHWESTERN WELD AND NORTHEASTERN LARIMER COUNTIES... AT 910 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS UP TO ABOUT 60 MPH. THIS STORM WAS LOCATED 2 MILES NORTHWEST OF NATURAL FORT...OR 30 MILES NORTH OF FORT COLLINS...MOVING SOUTH AT 10 MPH. LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NATURAL FORT...ROCKPORT AND CARR. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING FOR NORTHEAST COLORADO. && LAT...LON 4098 10471 4075 10465 4076 10509 4098 10511 TIME...MOT...LOC 0310Z 239DEG 14KT 4099 10493 WIND...HAIL 60MPH 1.50IN $$
146 WWUS55 KBOU 080342 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 942 PM MDT THU JUN 7 2012 COC069-123-080353- /O.EXP.KBOU.SV.W.0053.000000T0000Z-120608T0345Z/ LARIMER CO-WELD CO- 942 PM MDT THU JUN 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WELD AND NORTHEASTERN LARIMER COUNTIES WILL EXPIRE AT 945 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT THURSDAY EVENING FOR NORTHEAST COLORADO. LAT...LON 4098 10471 4075 10465 4076 10509 4098 10511 TIME...MOT...LOC 0343Z 239DEG 14KT 4106 10478 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 8:11 PM MDT, 49 minutes earlier.
Area forecast discussion, Jun 7, 8:11 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 811 PM MDT THU JUN 7 2012 .UPDATE...WARNINGS CONTINUE IN NORTHERN WELD COUNTY...AND WE HAVE EXTENDED THE TORNADO WATCH FOR WELD...LOGAN...AND MORGAN COUNTIES THROUGH 04Z. && .AVIATION...STRONG SOUTHEAST WINDS ARE PUSHING A BOUNDARY WITH HIGHER DEWPOINTS TOWARDS THE FOOTHILLS. WE CANNOT RULE OUT THUNDERSTORMS REDEVELOPING NEAR THE FOOTHILLS AND AFFECTING THE METRO AREA AIRPORTS BETWEEN 02Z AND 05Z. && .HYDROLOGY...WE WILL CONTINUE THE FLASH FLOOD WATCH UNTIL IT BECOMES CLEAR THAT STORMS WILL NOT REDEVELOP. THE BOUNDARIES HAVE BROUGHT MID 50S DEWPOINTS BACK TO THE METRO AREA...THIS MAY BE SUFFICIENT TO PRODUCE STORMS IN THE NEXT 3 HOURS ALONG THE FOOTHILLS AND IN THE METRO AREA. && .PREV DISCUSSION... /ISSUED 325 PM MDT THU JUN 7 2012/ SHORT TERM...INITIAL SHORTWAVE KICKED OFF STORMS EARLIER THIS AFTERNOON FROM THE FOOTHILLS AND MOVED EAST. A BIT OF STABILIZING SEEMS TO HAVE OCCURRED ON THE BACKSIDE. DENVERS EXTRA 19Z SOUNDING SHOWS PRECIPITABLE WATER ABOUT A THIRD OF AN INCH HIGHER THAN YESTERDAY...CAPE OF 2500 J/KG AND A CAP EXISTING 700 MB. THIS MORNINGS CLOUD COVER AND THE HIGHER DEWPOINTS MAY BE INHIBITING CONVECTION THIS AFTERNOON. TEMPERATURES WILL NEED TO WARM MORE IN ORDER TO BREAK THAT CAP...CURRENTLY THINKING WE MAY BARELY REACH CONVECTIVE TEMPS. HOWEVER CONVECTION IN WYOMING CONTINUES AS THEY ARE CLOSER TO THE UPPER SHORTWAVE TROUGH. CURRENT OBSERVATIONS SHOW THIS ACTIVITY STARTING TO PUSH SOUTH AND SEVERAL RUNS OF THE MESOSCALE MODELS HAVE BEEN SHOWING THIS TREND AS WELL. THIS MAY MEAN A LATER ROUND OF CONVECTION FOR NORTHEASTERN COLORADO AS THESE STORMS AND OUTFLOWS MAY HELP KICK STORM OFF TO BREAK THE CAP. IF AND WHEN THESE STORMS FORM...THEY WILL BE CAPABLE OF PRODUCING LARGE HAIL UP TO 2 INCHES IN DIAMETER...OUTFLOW WINDS OVER 60 MPH AND POSSIBLY A FEW TORNADOES. DRIER AIR WILL BE MOVING IN FROM THE WEST TONIGHT AND INTO TOMORROW. THERE IS A SLIGHT CHANCE AFTER THE RAIN TONIGHT TO SEE PATCHY FOG OVER THE EASTERN PLAINS NEAR SUNRISE...EXPECTED TO DISSIPATE QUICKLY AFTER SUNRISE. SOUTHWEST FLOW ALOFT WILL BRING IN WARMER TEMPERATURES WITH THE DRIER AIR AND SHOULD SEE MOSTLY CLEAR SKIES. HOWEVER AIRMASS WILL STILL HAVE SOME INSTABILITY SO ANY MOISTURE LEFT COULD FIRE OFF ISOLATED SHOWERS OR THUNDERSTORMS. KEPT IN THE SLIGHT CHANCE POPS FOR TOMORROW. ANOTHER CONCERN FOR TOMORROW WILL BE FOR CRITICAL FIRE WEATHER CONDITIONS AS HUMIDITIES LOWER TO BELOW 15 PERCENT IN THE HIGH COUNTRY. AS THE SOUTHWEST FLOW STRENGTHENS DURING THE AFTERNOON...THE HIGHER TERRAIN MAY SEE CONDITIONS NEAR RED FLAG CRITERIA...BUT DO NOT THINK IT WILL LAST LONG OR BE WIDESPREAD. WILL NOT ISSUE HIGHLIGHTS. LONG TERM...DRY AND WARM WEATHER FOR THE FIRST HALF OF THE WEEKEND WILL BRING A RETURN OF FIRE WEATHER CONCERNS...AT LEAST TO THE MOUNTAINS. MOUNTAIN AREAS STILL HAVE NOT RECEIVED MUCH PRECIPITATION SO THAT THE HIGH TEMPERATURES...LOW HUMIDITIES AND INCREASING WINDS ON SATURDAY WILL PRODUCE VERY HIGH FIRE CONDITIONS SATURDAY AFTERNOON. THE STATE WILL BE UNDER INCREASING SOUTHWEST FLOW ALOFT AHEAD OF AN APPROACHING UPPER TROUGH. THE UPPER TROUGH WILL PASS OVER THE STATE SUNDAY MORNING...BRINGING COOLER TEMPERATURES TO THE FORECAST AREA SUNDAY. THE UPPER TROUGH WILL BE LACKING IN MOISTURE...SO THE COOLER TEMPERATURES WILL BE THE ONLY IMPACT AS IT MOVES BY. TEMPERATURES AROUND NORMAL WILL CONTINUE INTO EARLY NEXT WEEK AS WESTERLY FLOW ALOFT CONTINUES ACROSS THE COUNTRY. MOISTURE AND INSTABILITY ARE EXPECTED TO GRADUALLY RETURN TO THE PLAINS BY THE MIDDLE OF NEXT WEEK...BRINGING BACK THE CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS. LOOKS LIKE SUMMER IS HERE TO STAY. AVIATION...EXPECT TO SEE CONVECTION TO INCREASE AGAIN AFTER 22Z AS HEATING BEGINS TO MAX. OTHERWISE...CONVECTION FROM WYOMING SEEMS TO BE MAKING A PUSH SOUTH TOWARD THE STATE. EITHER WAY...EXPECTING A CHANCE TO SEE MORE TS THIS EVENING. WITH MORE MOISTURE IN THE AIR...CEILINGS UNDER TS WILL BE AROUND 5K AGL. STILL A CHANCE FOR STRONG ERRATIC OUTFLOW WINDS AND HAIL. EXPECTING THIS ACTIVITY TO DECREASE IF NOT DIMINISH BY MIDNIGHT. WARMER AND DRIER AIR TOMORROW WILL ALLOW FOR VFR CONDITIONS ALL DAY. HYDROLOGY...THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON INTO THE EVENING. HIGHER MOISTURE LEVELS WILL MAKE THESE STORMS CAPABLE OF HIGHER RAINRATES. MOST OF THE STORMS WILL BE PRODUCING UP TO TWO TENTHS OF RAIN IN AN HOUR...THOUGH IF A STRONGER STORM FORMS...COULD SEE A COUPLE INCHES IN LESS THAN AN HOUR. THESE STORMS WILL BE MOVING EAST AT NEAR 20 MPH. && .BOU WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ040-041. FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR COZ211>214-217-218. && SHORT TERM...RJK LONG TERM....99 AVIATION...RTG
Hazardous weather outlook, Jun 7, 11:22 AM MDT, 9 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1122 AM MDT THU JUN 07 2012 COZ030>051-081200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1122 AM MDT THU JUN 07 2012 ...FLASH FLOOD WATCH THIS AFTERNOON AND EVENING FOR THE SOUTHERN DENVER SUBURBS AND NORTHERN DOUGLAS COUNTY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AGAIN THIS AFTERNOON AND CONTINUE THROUGH THE EVENING. THUNDERSTORMS WILL LINGER AFTER MIDNIGHT ACROSS PARTS OF EASTERN COLORADO. SOME OF THE THUNDERSTORMS WILL LIKELY BECOME SEVERE TODAY WITH LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WINDS TO 70 MPH. A COUPLE OF WEAK TORNADOES WILL ALSO BE POSSIBLE. INITIAL STORM DEVELOPMENT WILL BE OVER THE FOOTHILLS...BUT MOST OF THE THUNDERSTORM ACTIVITY IS EXPECTED TO OCCUR OVER THE PLAINS. HIGH LEVELS OF MOISTURE ARE PRESENT ACROSS THE NORTHEAST PLAINS TODAY WHICH MEANS THAT HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS AND MAY PRODUCE FLASH FLOODING. THE FLASH FLOOD WATCH FOR SOUTHERN PARTS OF DENVER AND NORTHERN DOUGLAS COUNTY IS DUE TO WET SOILS FROM LAST NIGHTS HEAVY RAIN. IF THUNDERSTORMS DEVELOP OVER THESE AREAS...RUNOFF WILL DEVELOP QUICKLY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARMER AND DRIER CONDITIONS WILL DEVELOP FRIDAY AND SATURDAY...WITH AN INCREASING WESTERLY FLOW ALOFT OVERHEAD. THERE WILL STILL BE ENOUGH LOW LEVEL MOISTURE PRESENT TO PRODUCE A SLIGHT CHANCE OF THUNDERSTORMS FRIDAY AFTERNOON AND EVENING...MAINLY OVER THE NORTHEAST PLAINS. A FEW STORMS COULD AGAIN BE SEVERE. IT WILL BE BREEZY...HOT AND DRY ON SATURDAY AHEAD OF AN APPROACHING COLD FRONT. FIRE DANGERS WILL INCREASE OVER THE FOOTHILLS BECAUSE OF THE DRY WINDS. IT WILL BE COOLER SUNDAY THROUGH WEDNESDAY WITH A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. KRIEDERMAN/DANKERS
In the hours before
Local storm report, Jun 7, 5:58 PM MDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
558 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 1 SSE FORT MORGAN 40.25N 103.78W
06/07/2012 M1.75 INCH MORGAN CO TRAINED SPOTTER
0557 PM HAIL 2 ENE HILLROSE 40.34N 103.49W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0553 PM HAIL SNYDER 40.32N 103.58W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0548 PM HAIL 8 SE BYERS 39.63N 104.12W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL 1 S BYERS 39.70N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0530 PM HAIL 3 N FORT MORGAN 40.31N 103.79W
06/07/2012 M2.75 INCH MORGAN CO TRAINED SPOTTER
0526 PM HAIL 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0526 PM TSTM WND GST 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M60.00 MPH MORGAN CO TRAINED SPOTTER
TREE BRANCHES DOWN
0521 PM TORNADO 5 SE BYERS 39.66N 104.16W
06/07/2012 ARAPAHOE CO TRAINED SPOTTER
VERY BRIEF TOUCHDOWN
0521 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0520 PM HAIL FORT MORGAN 40.27N 103.79W
06/07/2012 M1.50 INCH MORGAN CO EMERGENCY MNGR
0520 PM HAIL 1 SSE FORT MORGAN 40.25N 103.79W
06/07/2012 M1.00 INCH MORGAN CO TRAINED SPOTTER
0510 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 7, 7:21 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
721 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 3 S HOYT 39.98N 104.07W
06/07/2012 M1.00 INCH ADAMS CO TRAINED SPOTTER
0431 PM HAIL 1 W LEADER 39.90N 104.08W
06/07/2012 M1.50 INCH ADAMS CO TRAINED SPOTTER
0454 PM HAIL 4 ESE BYERS 39.69N 104.16W
06/07/2012 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0510 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0520 PM HAIL FORT MORGAN 40.27N 103.79W
06/07/2012 M1.50 INCH MORGAN CO EMERGENCY MNGR
0520 PM HAIL 1 SSE FORT MORGAN 40.25N 103.79W
06/07/2012 M1.00 INCH MORGAN CO TRAINED SPOTTER
0521 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0521 PM TORNADO 5 SE BYERS 39.66N 104.16W
06/07/2012 ARAPAHOE CO TRAINED SPOTTER
VERY BRIEF TOUCHDOWN
0526 PM HAIL 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0526 PM TSTM WND GST 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M60.00 MPH MORGAN CO TRAINED SPOTTER
TREE BRANCHES DOWN
0530 PM HAIL 3 N FORT MORGAN 40.31N 103.79W
06/07/2012 M2.75 INCH MORGAN CO TRAINED SPOTTER
0540 PM HAIL 1 S BYERS 39.70N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0548 PM HAIL 8 SE BYERS 39.63N 104.12W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0553 PM HAIL SNYDER 40.32N 103.58W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0557 PM HAIL 1 SSE FORT MORGAN 40.25N 103.78W
06/07/2012 M1.75 INCH MORGAN CO TRAINED SPOTTER
0557 PM HAIL 2 ENE HILLROSE 40.34N 103.49W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0618 PM TORNADO 12 SW AGATE 39.35N 104.11W
06/07/2012 ELBERT CO TRAINED SPOTTER
0620 PM HAIL 10 WSW AGATE 39.42N 104.12W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0622 PM HAIL 8 WSW AGATE 39.41N 104.08W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0714 PM HAIL 11 N RAMAH 39.28N 104.18W
06/07/2012 M1.75 INCH ELBERT CO TRAINED SPOTTER
ALL THE WINDOWS ON THE EAST SIDE OF THE HOUSE HAVE BEEN
DESTROYED. EXTENSIVE DAMAGE TO VEHICLES
0720 PM HAIL NEW RAYMER 40.61N 103.83W
06/07/2012 M2.00 INCH WELD CO TRAINED SPOTTER
FUNNEL SIGHTED
&&
JKLocal storm report, Jun 7, 7:38 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
738 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL NEW RAYMER 40.61N 103.83W
06/07/2012 M2.00 INCH WELD CO TRAINED SPOTTER
FUNNEL SIGHTED
0714 PM HAIL 11 N RAMAH 39.28N 104.18W
06/07/2012 M1.75 INCH ELBERT CO TRAINED SPOTTER
ALL THE WINDOWS ON THE EAST SIDE OF THE HOUSE HAVE BEEN
DESTROYED. EXTENSIVE DAMAGE TO VEHICLES
0622 PM HAIL 8 WSW AGATE 39.41N 104.08W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0620 PM HAIL 10 WSW AGATE 39.42N 104.12W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0618 PM TORNADO 12 SW AGATE 39.35N 104.11W
06/07/2012 ELBERT CO TRAINED SPOTTER
0557 PM HAIL 2 ENE HILLROSE 40.34N 103.49W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0557 PM HAIL 1 SSE FORT MORGAN 40.25N 103.78W
06/07/2012 M1.75 INCH MORGAN CO TRAINED SPOTTER
0553 PM HAIL SNYDER 40.32N 103.58W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0548 PM HAIL 8 SE BYERS 39.63N 104.12W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL 1 S BYERS 39.70N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0530 PM HAIL 3 N FORT MORGAN 40.31N 103.79W
06/07/2012 M2.75 INCH MORGAN CO TRAINED SPOTTER
0526 PM HAIL 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0526 PM TSTM WND GST 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M60.00 MPH MORGAN CO TRAINED SPOTTER
TREE BRANCHES DOWN
0525 PM HAIL SSE BYERS 39.71N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0521 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0521 PM TORNADO 5 SE BYERS 39.66N 104.16W
06/07/2012 ARAPAHOE CO TRAINED SPOTTER
VERY BRIEF TOUCHDOWN
0520 PM HAIL 1 SSE FORT MORGAN 40.25N 103.79W
06/07/2012 M1.00 INCH MORGAN CO TRAINED SPOTTER
0520 PM HAIL FORT MORGAN 40.27N 103.79W
06/07/2012 M1.50 INCH MORGAN CO EMERGENCY MNGR
0510 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0454 PM HAIL 4 ESE BYERS 39.69N 104.16W
06/07/2012 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0431 PM HAIL 1 W LEADER 39.90N 104.08W
06/07/2012 M1.50 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 S HOYT 39.98N 104.07W
06/07/2012 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 7, 8:02 PM MDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
802 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HAIL 1 NNW HEREFORD 40.98N 104.31W
06/07/2012 M4.25 INCH WELD CO TRAINED SPOTTER
HAIL GREATER THAN 4.5 INCHES IN DIAMETER WAS REPORTED
0720 PM HAIL NEW RAYMER 40.61N 103.83W
06/07/2012 M2.00 INCH WELD CO TRAINED SPOTTER
FUNNEL SIGHTED
0714 PM HAIL 11 N RAMAH 39.28N 104.18W
06/07/2012 M1.75 INCH ELBERT CO TRAINED SPOTTER
ALL THE WINDOWS ON THE EAST SIDE OF THE HOUSE HAVE BEEN
DESTROYED. EXTENSIVE DAMAGE TO VEHICLES
0622 PM HAIL 8 WSW AGATE 39.41N 104.08W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0620 PM HAIL 10 WSW AGATE 39.42N 104.12W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0618 PM TORNADO 12 SW AGATE 39.35N 104.11W
06/07/2012 ELBERT CO TRAINED SPOTTER
0557 PM HAIL 1 SSE FORT MORGAN 40.25N 103.78W
06/07/2012 M1.75 INCH MORGAN CO TRAINED SPOTTER
0557 PM HAIL 2 ENE HILLROSE 40.34N 103.49W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0553 PM HAIL SNYDER 40.32N 103.58W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0548 PM HAIL 8 SE BYERS 39.63N 104.12W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL 1 S BYERS 39.70N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0530 PM HAIL 3 N FORT MORGAN 40.31N 103.79W
06/07/2012 M2.75 INCH MORGAN CO TRAINED SPOTTER
0526 PM HAIL 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0526 PM TSTM WND GST 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M60.00 MPH MORGAN CO TRAINED SPOTTER
TREE BRANCHES DOWN
0525 PM HAIL SSE BYERS 39.71N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0521 PM TORNADO 5 SE BYERS 39.66N 104.16W
06/07/2012 ARAPAHOE CO TRAINED SPOTTER
VERY BRIEF TOUCHDOWN
0521 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0520 PM HAIL 1 SSE FORT MORGAN 40.25N 103.79W
06/07/2012 M1.00 INCH MORGAN CO TRAINED SPOTTER
0520 PM HAIL FORT MORGAN 40.27N 103.79W
06/07/2012 M1.50 INCH MORGAN CO EMERGENCY MNGR
0510 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0454 PM HAIL 4 ESE BYERS 39.69N 104.16W
06/07/2012 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0431 PM HAIL 1 W LEADER 39.90N 104.08W
06/07/2012 M1.50 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 S HOYT 39.98N 104.07W
06/07/2012 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 7, 8:18 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
818 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL HEREFORD 40.97N 104.30W
06/07/2012 M2.00 INCH WELD CO TRAINED SPOTTER
0757 PM HAIL 1 NNW HEREFORD 40.98N 104.31W
06/07/2012 M4.25 INCH WELD CO TRAINED SPOTTER
HAIL GREATER THAN 4.5 INCHES IN DIAMETER WAS REPORTED
0720 PM HAIL NEW RAYMER 40.61N 103.83W
06/07/2012 M2.00 INCH WELD CO TRAINED SPOTTER
FUNNEL SIGHTED
0714 PM HAIL 11 N RAMAH 39.28N 104.18W
06/07/2012 M1.75 INCH ELBERT CO TRAINED SPOTTER
ALL THE WINDOWS ON THE EAST SIDE OF THE HOUSE HAVE BEEN
DESTROYED. EXTENSIVE DAMAGE TO VEHICLES
0622 PM HAIL 8 WSW AGATE 39.41N 104.08W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0620 PM HAIL 10 WSW AGATE 39.42N 104.12W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0618 PM TORNADO 12 SW AGATE 39.35N 104.11W
06/07/2012 ELBERT CO TRAINED SPOTTER
0557 PM HAIL 1 SSE FORT MORGAN 40.25N 103.78W
06/07/2012 M1.75 INCH MORGAN CO TRAINED SPOTTER
0557 PM HAIL 2 ENE HILLROSE 40.34N 103.49W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0553 PM HAIL SNYDER 40.32N 103.58W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0548 PM HAIL 8 SE BYERS 39.63N 104.12W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL 1 S BYERS 39.70N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0530 PM HAIL 3 N FORT MORGAN 40.31N 103.79W
06/07/2012 M2.75 INCH MORGAN CO TRAINED SPOTTER
0526 PM HAIL 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0526 PM TSTM WND GST 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M60.00 MPH MORGAN CO TRAINED SPOTTER
TREE BRANCHES DOWN
0525 PM HAIL SSE BYERS 39.71N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0521 PM TORNADO 5 SE BYERS 39.66N 104.16W
06/07/2012 ARAPAHOE CO TRAINED SPOTTER
VERY BRIEF TOUCHDOWN
0521 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0520 PM HAIL FORT MORGAN 40.27N 103.79W
06/07/2012 M1.50 INCH MORGAN CO EMERGENCY MNGR
0520 PM HAIL 1 SSE FORT MORGAN 40.25N 103.79W
06/07/2012 M1.00 INCH MORGAN CO TRAINED SPOTTER
0510 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0454 PM HAIL 4 ESE BYERS 39.69N 104.16W
06/07/2012 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0431 PM HAIL 1 W LEADER 39.90N 104.08W
06/07/2012 M1.50 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 S HOYT 39.98N 104.07W
06/07/2012 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 7, 8:26 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
826 PM MDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 PM HAIL 6 S ROCKPORT 40.81N 104.79W
06/07/2012 M2.00 INCH WELD CO TRAINED SPOTTER
A FEW HOUSE WINDOWS BROKEN
0815 PM HAIL HEREFORD 40.97N 104.30W
06/07/2012 M2.00 INCH WELD CO TRAINED SPOTTER
0757 PM HAIL 1 NNW HEREFORD 40.98N 104.31W
06/07/2012 M4.25 INCH WELD CO TRAINED SPOTTER
HAIL GREATER THAN 4.5 INCHES IN DIAMETER WAS REPORTED
0720 PM HAIL NEW RAYMER 40.61N 103.83W
06/07/2012 M2.00 INCH WELD CO TRAINED SPOTTER
FUNNEL SIGHTED
0714 PM HAIL 11 N RAMAH 39.28N 104.18W
06/07/2012 M1.75 INCH ELBERT CO TRAINED SPOTTER
ALL THE WINDOWS ON THE EAST SIDE OF THE HOUSE HAVE BEEN
DESTROYED. EXTENSIVE DAMAGE TO VEHICLES
0622 PM HAIL 8 WSW AGATE 39.41N 104.08W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0620 PM HAIL 10 WSW AGATE 39.42N 104.12W
06/07/2012 M2.50 INCH ELBERT CO TRAINED SPOTTER
0618 PM TORNADO 12 SW AGATE 39.35N 104.11W
06/07/2012 ELBERT CO TRAINED SPOTTER
0557 PM HAIL 1 SSE FORT MORGAN 40.25N 103.78W
06/07/2012 M1.75 INCH MORGAN CO TRAINED SPOTTER
0557 PM HAIL 2 ENE HILLROSE 40.34N 103.49W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0553 PM HAIL SNYDER 40.32N 103.58W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0548 PM HAIL 8 SE BYERS 39.63N 104.12W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0540 PM HAIL 1 S BYERS 39.70N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0530 PM HAIL 3 N FORT MORGAN 40.31N 103.79W
06/07/2012 M2.75 INCH MORGAN CO TRAINED SPOTTER
0526 PM HAIL 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M1.50 INCH MORGAN CO TRAINED SPOTTER
0526 PM TSTM WND GST 1 S FORT MORGAN 40.26N 103.80W
06/07/2012 M60.00 MPH MORGAN CO TRAINED SPOTTER
TREE BRANCHES DOWN
0525 PM HAIL SSE BYERS 39.71N 104.22W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0521 PM TORNADO 5 SE BYERS 39.66N 104.16W
06/07/2012 ARAPAHOE CO TRAINED SPOTTER
VERY BRIEF TOUCHDOWN
0521 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M1.50 INCH ARAPAHOE CO TRAINED SPOTTER
0520 PM HAIL 1 SSE FORT MORGAN 40.25N 103.79W
06/07/2012 M1.00 INCH MORGAN CO TRAINED SPOTTER
0520 PM HAIL FORT MORGAN 40.27N 103.79W
06/07/2012 M1.50 INCH MORGAN CO EMERGENCY MNGR
0510 PM HAIL 5 SE BYERS 39.66N 104.16W
06/07/2012 M2.50 INCH ARAPAHOE CO TRAINED SPOTTER
0454 PM HAIL 4 ESE BYERS 39.69N 104.16W
06/07/2012 M1.00 INCH ARAPAHOE CO TRAINED SPOTTER
0431 PM HAIL 1 W LEADER 39.90N 104.08W
06/07/2012 M1.50 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 S HOYT 39.98N 104.07W
06/07/2012 M1.00 INCH ADAMS CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:10 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 50 min |
| Jun 7, 6:28 PM MDT | Tornado Warning | BOU | Elbert | 47 min |
| Jun 7, 6:31 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 44 min |
| Jun 7, 7:05 PM MDT | Tornado Warning | BOU | Logan, Weld | 40 min |
| Jun 7, 7:14 PM MDT | Tornado Warning | BOU | Elbert | 31 min |
| Jun 7, 7:45 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Jun 7, 8:05 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 40 min |
| Jun 7, 8:31 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 20 min |
| Jun 7, 8:33 PM MDT | Tornado Warning | BOU | Weld | 27 min |
| Jun 7, 8:57 PM MDT | Tornado Warning | BOU | Weld | 33 min |
| Jun 7, 9:28 PM MDT | Tornado Warning | BOU | Weld | 32 min |
| Jun 7, 9:42 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 48 min |
| Jun 7, 9:57 PM MDT | Tornado Warning | BOU | Weld | 33 min |
| Jun 7, 10:15 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 45 min |
| Jun 7, 10:29 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jun 7, 10:37 PM MDT | Areal Flood Advisory | BOU | Weld | 83 min |
| Jun 7, 10:59 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 34 min |
| Jun 7, 11:02 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 43 min |
| Jun 7, 11:12 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 33 min |
| Jun 8, 1:40 AM MDT | Severe Thunderstorm Warning | BOU | Elbert | 37 min |
| Jun 8, 3:03 PM MDT | Red Flag Warning | BOU | Boulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 5 more | 55 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.